Alert archive / New Jersey / Winter Storm Watches in 2009

Winter Storm Watch 5, NWS Philadelphia/Mount Holly

February 28, 20094 states

NWS Philadelphia/Mount Holly issued this winter storm watch at Feb 28, 2009, 4:10 AM EST for 4 states. It took effect at Mar 1, 2009, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 28, 2009, 4:10 AM EST (09:10 UTC)
In effect from
Mar 1, 2009, 6:00 PM EST
Expired
Mar 1, 2009, 3:30 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly
All 26 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 280910
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EST SAT FEB 28 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ067>071-282200-
/O.NEW.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
410 AM EST SAT FEB 28 2009

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WATCH. IT
IS IN EFFECT FROM SUNDAY EVENING INTO MONDAY MORNING.

A COMPLEX AREA OF LOW PRESSURE WAS CONTINUING TO DEVELOP OVER THE
SOUTHEASTERN STATES THIS MORNING. PART OF THE LOW WILL BE EJECTED
NORTHEASTWARD AND IT MAY BRING A LIGHT WINTRY MIX TO OUR REGION
FROM TONIGHT INTO SUNDAY. HOWEVER, THE MAIN AREA OF LOW PRESSURE
SHOULD PASS OFF CAPE HATTERAS ON SUNDAY NIGHT AND IT COULD BRING
US A SIGNIFICANT SNOWFALL FROM SUNDAY NIGHT INTO MONDAY.

IT APPEARS AS THOUGH A GOOD PORTION OF DELAWARE, NORTHEASTERN
MARYLAND, SOUTHEASTERN PENNSYLVANIA AND NEW JERSEY MIGHT RECEIVE
AT LEAST 6 INCHES OF SNOW FROM LATE SUNDAY INTO MONDAY.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO UPDATE FORECASTS AND 
STATEMENTS OVER THE COURSE OF THE WEEKEND WITH THE LATEST 
INFORMATION REGARDING THE POTENTIAL SNOW EVENT.

$$

IOVINO
3 follow-up statements
000 
WWUS41 KPHI 282013
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EST SAT FEB 28 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ067>071-011100-
/O.CON.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
313 PM EST SAT FEB 28 2009

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

A COMPLEX AREA OF LOW PRESSURE WAS CONTINUING TO DEVELOP OVER THE
SOUTHEASTERN STATES. PART OF THIS LOW WILL MOVE NORTHEASTWARD AND
IT SHOULD BRING A LIGHT WINTRY MIX TO OUR REGION TONIGHT INTO
SUNDAY. HOWEVER... THE MAIN LOW PRESSURE SYSTEM IS FORECAST TO
MOVE OFF CAPE HATTERAS SUNDAY NIGHT AND THERE IS THE POTENTIAL FOR
A SIGNIFICANT SNOWFALL FROM SUNDAY NIGHT INTO MONDAY. THERE
CONTINUES TO BE A LOT OF UNCERTAINTY WITH THE COMPUTER MODELS AS
TO THE EXACT TRACK OF THE LOW. IF THE SYSTEM MOVES FURTHER TO THE
SOUTH OR EAST, THEN LESS PRECIPITATION WILL FALL. IF THE SYSTEM IS
FURTHER WEST, THEN THE HIGHER AMOUNTS WILL SHIFT WESTWARD AS WELL.

THE POTENTIAL EXISTS FOR 5 TO 9 INCHES OF SNOW ACROSS MUCH OF THE
WATCH AREA WITH A 4 TO 6 INCH POTENTIAL IN NORTHEAST MARYLAND AND
CENTRAL AND SOUTHERN DELAWARE.

JUST TO THE WEST OF THE WATCH AREA, 4 TO 6 INCHES OF SNOW MAY FALL
IN EAST CENTRAL PENNSYLVANIA AND THE POCONOS.

ADDITIONALLY, THE WIND IS EXPECTED TO BECOME STRONG AND GUSTY ON
MONDAY, BEHIND THE DEPARTING STORM. WIND GUSTS COULD REACH 35 MPH,
WHICH WOULD CAUSE REDUCED VISIBILITIES IN BLOWING AND DRIFTING
SNOW. ALSO, THE STRONG WIND COUPLED WITH TEMPERATURES HOVERING IN
THE 20S WILL MAKE FOR BITTER WIND CHILL TEMPERATURES ON MONDAY.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO UPDATE FORECASTS
AND STATEMENTS OVER THE COURSE OF THE WEEKEND WITH THE LATEST
INFORMATION REGARDING THE POTENTIAL SNOW EVENT.

TRAVEL COULD BECOME VERY HAZARDOUS SUNDAY NIGHT INTO MONDAY. PLEASE TAKE
THIS OPPORTUNITY TO MAKE THE NECESSARY PREPARATIONS FOR A POTENTIAL
WINTER STORM.

$$

NIERENBERG/RNS
000 
WWUS41 KPHI 010156
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EST SAT FEB 28 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ067>071-011100-
/O.CON.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
856 PM EST SAT FEB 28 2009

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

THE POTENTIAL EXISTS FOR 5 TO 9 INCHES OF SNOW ACROSS MUCH OF THE
WATCH AREA WITH A 4 TO 6 INCH POTENTIAL IN NORTHEAST MARYLAND AND
CENTRAL AND SOUTHERN DELAWARE.

JUST TO THE WEST OF THE WATCH AREA...4 TO 6 INCHES OF SNOW MAY
FALL IN EAST CENTRAL PENNSYLVANIA AND THE POCONOS.

ADDITIONALLY...THE WIND IS EXPECTED TO BECOME STRONG AND GUSTY ON
MONDAY BEHIND THE DEPARTING STORM. WIND GUSTS COULD REACH 35
MPH...WHICH WOULD CAUSE REDUCED VISIBILITIES IN BLOWING AND
DRIFTING SNOW. ALSO...THE STRONG WIND COUPLED WITH TEMPERATURES
HOVERING IN THE 20S WILL MAKE FOR BITTER WIND CHILL TEMPERATURES
ON MONDAY.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO UPDATE FORECASTS
AND STATEMENTS OVER THE COURSE OF THE WEEKEND WITH THE LATEST
INFORMATION REGARDING THE POTENTIAL SNOW EVENT.

TRAVEL COULD BECOME VERY HAZARDOUS SUNDAY NIGHT INTO MONDAY.
PLEASE TAKE THIS OPPORTUNITY TO MAKE THE NECESSARY PREPARATIONS
FOR A POTENTIAL WINTER STORM.

$$

NIERENBERG/RNS
000 
WWUS41 KPHI 010830
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST SUN MAR 1 2009

...HEAVY SNOW FROM TONIGHT INTO MONDAY...

.LOW PRESSURE, LOCATED OVER GEORGIA EARLY THIS MORNING, WILL
INTENSIFY AS IT MOVES TO THE NORTHEAST. THE LOW IS EXPECTED TO
PASS WELL TO THE EAST OF DELAWARE AND NEW JERSEY ON MONDAY.
HOWEVER, IT SHOULD BRING A SUBSTANTIAL AMOUNT OF SNOW TO OUR
REGION FROM TONIGHT INTO MONDAY.

NJZ001-007-011400-
/O.UPG.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
/O.NEW.KPHI.WS.W.0005.090301T2300Z-090302T2100Z/
SUSSEX-WARREN-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON
330 AM EST SUN MAR 1 2009

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING. IT
IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 400 PM ON MONDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

SNOW IS EXPECTED TO SPREAD UP INTO OUR REGION FROM THE SOUTH THIS
EVENING. THE SNOW WILL CONTINUE THROUGH TONIGHT AND INTO MONDAY,
AND IT WILL BECOME HEAVY AT TIMES.

BASED ON THE LATEST FORECAST TRACK OF THE STORM, IT APPEARS AS
THOUGH 5 TO 9 INCHES OF SNOW WILL FALL IN THE PENNSYLVANIA
COUNTIES OF BERKS, LEHIGH AND NORTHAMPTON, AND IN THE NEW JERSEY
COUNTIES OF WARREN AND SUSSEX FROM TONIGHT INTO MONDAY. SNOWFALL
TOTALS OF 4 TO 7 INCHES ARE EXPECTED FOR THE PENNSYLVANIA COUNTIES
OF CARBON AND MONROE.

THE STEADY SNOW IS EXPECTED TO TAPER TO SNOW SHOWERS ON MONDAY 
AFTERNOON.

TRAVEL WILL BE DIFFICULT IN THE REGION FROM TONIGHT INTO MONDAY.

$$

NJZ008>010-012>015-017>020-026-027-PAZ067>071-011400-
/O.UPG.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
/O.NEW.KPHI.WS.W.0005.090301T2300Z-090302T2100Z/
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
330 AM EST SUN MAR 1 2009

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING. IT
IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 400 PM ON MONDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

MORE SNOW IS EXPECTED TO SPREAD UP INTO OUR REGION FROM THE SOUTH
THIS EVENING. THE SNOW MAY MIX WITH A LITTLE SLEET AT THE ONSET.
THE SNOW WILL CONTINUE THROUGH TONIGHT AND INTO MONDAY, AND IT
WILL BECOME HEAVY AT TIMES.

BASED ON THE LATEST FORECAST TRACK OF THE STORM, IT APPEARS AS
THOUGH 8 TO 14 INCHES OF SNOW WILL FALL IN THE PENNSYLVANIA
COUNTIES OF CHESTER, MONTGOMERY, BUCKS, DELAWARE AND PHILADELPHIA.
THE SAME AMOUNTS ARE EXPECTED FOR THE NEW JERSEY COUNTIES OF
MORRIS, HUNTERDON, SOMERSET, MIDDLESEX, MERCER, MONMOUTH, OCEAN,
BURLINGTON, CAMDEN AND GLOUCESTER. SLIGHTLY LOWER AMOUNTS ARE
ANTICIPATED ALONG THE IMMEDIATE COAST, HOWEVER, EVEN THERE TOTALS
SHOULD RANGE FROM 6 TO 12 INCHES.

THE STEADY SNOW IS EXPECTED TO TAPER TO SNOW SHOWERS ON MONDAY 
AFTERNOON.

TRAVEL WILL BE DIFFICULT IN THE REGION FROM THIS EVENING INTO
MONDAY. 

$$

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-011400-
/O.UPG.KPHI.WS.A.0005.090301T2300Z-090302T1700Z/
/O.NEW.KPHI.WS.W.0005.090301T2100Z-090302T1900Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
330 AM EST SUN MAR 1 2009

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
2 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING. IT
IS IN EFFECT FROM 400 PM THIS AFTERNOON UNTIL 200 PM ON MONDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

MORE PRECIPITATION IS EXPECTED TO SPREAD UP INTO OUR REGION FROM
THE SOUTH THIS AFTERNOON. IT WILL BEGIN AS A WINTRY MIX OF
RAIN, SLEET AND SNOW. HOWEVER, IT WILL CHANGE TO ALL SNOW SHORTLY
AFTER DARK AND THE SNOW WILL CONTINUE THROUGH TONIGHT AND INTO
MONDAY. THE SNOW WILL BECOME HEAVY AT TIMES.

BASED ON THE LATEST FORECAST TRACK OF THE STORM, IT APPEARS AS 
THOUGH 8 TO 14 INCHES OF SNOW WILL FALL IN THE NEW JERSEY COUNTIES 
OF SALEM, CUMBERLAND AND ATLANTIC, IN THE MARYLAND COUNTIES OF CECIL 
AND KENT, AND IN NEW CASTLE COUNTY, DELAWARE.

FOR THE MARYLAND COUNTIES OF QUEEN ANNES, TALBOT AND CAROLINE,
FOR KENT COUNTY IN DELAWARE, AND FOR CAPE MAY COUNTY IN NEW
JERSEY, SNOWFALL TOTALS ARE FORECAST TO RANGE FROM 6 TO 12 INCHES.

IN SUSSEX COUNTY, DELAWARE, A TOTAL OF 5 TO 8 INCHES OF SNOW IS 
EXPECTED FROM LATE TODAY INTO MONDAY.

SLIGHTLY LOWER AMOUNTS ARE ANTICIPATED ALONG THE IMMEDIATE COAST.

THE STEADY SNOW IS EXPECTED TO TAPER TO SNOW SHOWERS ON MONDAY 
AFTERNOON.

TRAVEL WILL BE DIFFICULT IN THE REGION FROM THIS EVENING INTO
MONDAY. 

$$

PAZ054-055-060>062-011400-
/O.NEW.KPHI.WS.W.0005.090301T2300Z-090302T2100Z/
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON
330 AM EST SUN MAR 1 2009

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING. IT
IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 400 PM ON MONDAY.

SNOW IS EXPECTED TO SPREAD UP INTO OUR REGION FROM THE SOUTH THIS
EVENING. THE SNOW WILL CONTINUE THROUGH TONIGHT AND INTO MONDAY,
AND IT WILL BECOME HEAVY AT TIMES.

BASED ON THE LATEST FORECAST TRACK OF THE STORM, IT APPEARS AS
THOUGH 5 TO 9 INCHES OF SNOW WILL FALL IN THE PENNSYLVANIA
COUNTIES OF BERKS, LEHIGH AND NORTHAMPTON, AND IN THE NEW JERSEY
COUNTIES OF WARREN AND SUSSEX FROM TONIGHT INTO MONDAY. SNOWFALL
TOTALS OF 4 TO 7 INCHES ARE EXPECTED FOR THE PENNSYLVANIA COUNTIES
OF CARBON AND MONROE.

THE STEADY SNOW IS EXPECTED TO TAPER TO SNOW SHOWERS ON MONDAY 
AFTERNOON.

TRAVEL WILL BE DIFFICULT IN THE REGION FROM TONIGHT INTO MONDAY.

$$

IOVINO

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Feb 28, 3:45 AM EST, 25 minutes earlier.

Area forecast discussion, Feb 28, 3:45 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST SAT FEB 28 2009

.SYNOPSIS...
A COLD FRONT PASSED THROUGH OUR REGION DURING THE NIGHT AND HIGH
PRESSURE WILL TRY TO NOSE DOWN FROM THE NORTH FOR TODAY.  A COMPLEX
AREA OF LOW PRESSURE WILL CONTINUE TO DEVELOP OVER THE SOUTHEASTERN
STATES.  PART OF THE LOW WILL BE EJECTED NORTHEASTWARD AND IT SHOULD
PASS OFFSHORE TO THE EAST OF DELAWARE AND NEW JERSEY ON SUNDAY.  THE
MAIN LOW IS EXPECTED TO FOLLOW A SIMILAR PATH ON MONDAY, REACHING
MARITIME CANADA ON TUESDAY.  HIGH PRESSURE SHOULD BUILD INTO OUR
REGION FROM THE WEST FOR WEDNESDAY AND THURSDAY.  A WARM FRONT MAY
APPROACH FROM THE SOUTHWEST ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT SHOULD CONTINUE TO PUSH TO OUR SOUTHEAST TODAY,
ALLOWING DRY AIR TO BUILD DOWN FROM THE NORTHWEST AND NORTH.  WE
SHOULD SEE SOME CLEARING, ESPECIALLY OVER EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY.  HIGH AND MID LEVEL CLOUDS MAY
LINGER OVER NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY.

MAXIMUM TEMPERATURES TODAY SHOULD BE ABOUT 15 TO 20 DEGREES LOWER
THAN THOSE ON FRIDAY AT MOST LOCATIONS.

IT APPEARS AS THOUGH SOME LIGHT RAIN MAY BEGIN TO SPREAD UP AS FAR
AS THE MID DELMARVA REGION BY DAYS END, IN ADVANCE OF OUR NEXT
WEATHER SYSTEM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE COMPLEX LOW THAT WAS OVER THE SOUTHEASTERN STATES EARLY THIS
MORNING SHOULD AFFECT OUR REGION IN TWO PARTS.  THE FIRST PART FOR
TONIGHT INTO SUNDAY WILL BE THE LESS SIGNIFICANT OF THE TWO.  WE
SHOULD BEGIN TO SEE LIGHT PRECIPITATION SPREAD UP INTO OUR FORECAST
AREA THIS EVENING.  AS IT REACHES NORTHEASTERN MARYLAND, DELAWARE
AND SOUTHERN NEW JERSEY, IT WILL LIKELY BEGIN AS RAIN.  HOWEVER,
COLD AIR WILL CONTINUE TO BE DRAWN DOWN INTO OUR REGION, SO A
TRANSITIONS TO SLEET AND SNOW IS LIKELY AS THE PRECIPITATION EXPANDS
NORTHWARD.  BASED ON THE FORECAST TEMPERATURE PROFILES, IT LOOKS
LIKE WE COULD SEE A FAIRLY SIZABLE SWATH OF SLEET FOR SEVERAL HOURS.
HOWEVER, THE PRECIPITATION AMOUNTS WILL BE FAIRLY LIGHT.  AS A
RESULT, WE ARE EXPECTING 1 TO 2 INCHES OF SNOW AND SLEET FOR THE
PHILADELPHIA METROPOLITAN AREA, AND AROUND AN INCH OR SO TO THE
SOUTH AND EAST.  AROUND AN INCH OF MOSTLY SNOW IS POSSIBLE FROM THE
LEHIGH VALLEY INTO NORTHERN NEW JERSEY.  OUR FAR NORTHERN COUNTIES
MAY SEE THE LEAST AMOUNT OF PRECIPITATION, WITH LITTLE ACCUMULATION
EXPECTED THERE.

FOR SUNDAY NIGHT INTO MONDAY, THE GFS AND ECMWF HAVE COME INTO
BETTER AGREEMENT, NOT ONLY IN HANDLING THE SURFACE LOW, BUT THE
UPPER FEATURES, AS WELL.  IT NOW APPEARS AS THOUGH OUR FORECAST AREA
COULD RECEIVE A SUBSTANTIAL SNOW EVENT FROM SUNDAY NIGHT INTO
MONDAY.  WE ARE ANTICIPATING A WIDE AREA OF 6 PLUS INCHES OF SNOW
FROM THE UPPER DELMARVA INTO SOUTHEASTERN PENNSYLVANIA AND NEW
JERSEY.  AS A RESULT, WE WILL ISSUE A WINTER STORM WATCH FOR OUR
ENTIRE FORECAST AREA EXCEPT FOR THE PENNSYLVANIA COUNTIES OF BERKS,
LEHIGH, NORTHAMPTON, CARBON AND MONROE.  THERE COULD BE A FAIRLY
SHARP DROP IN SNOW AMOUNTS TO THE WEST OF THE MAIN SWATH.
THEREFORE, IT SEEMS POSSIBLE THAT LOCATIONS IN THOSE FIVE COUNTIES
MAY NOT REACH THEIR 6 INCH CRITERION.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS THE LOW MOVES UP OVER CANADAS ATLANTIC PROVINCES ON TUESDAY, DRY
AIR WILL BEGIN TO BUILD INTO OUR REGION FROM THE WEST.

HIGH PRESSURE IS EXPECTED TO INFLUENCE OUR WEATHER FOR WEDNESDAY AND
THURSDAY.

BOTH THE GFS AND THE ECMWF ARE BEING CONSISTENT IN BRINGING LOW
PRESSURE FROM THE WEST INTO THE GREAT LAKES REGION LATE IN THE
WEEK.  THE LOW MAY PULL A WARM FRONT TOWARD OUR REGION ON FRIDAY.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A COLD FRONT HAS CLEARED THE AREA BUT SLOWED SOME WITH ITS FORWARD
PROGRESSION. THIS IS IN RESPONSE TO ADDITIONAL ENERGY DIVING ACROSS
THE CENTRAL PLAINS TO THE GULF COAST STATES. SOME SHOWER ACTIVITY
HELD ON EARLIER FOR KMIV AND KACY WITH EVEN SOME SPRINKLES NOTED
BACK TO THE KPHL AREA, BUT THIS QUICKLY FELL APART. GRADUALLY COLDER
AND DRIER AIR IS PUSHING IN FROM THE WEST, HOWEVER PLENTY OF
MOISTURE HAS HELD TOUGH IMMEDIATELY BEHIND THE FRONT THEREFORE SOME
MVFR CEILINGS DEVELOPED. AS DRIER AIR PUSHES IN DURING THE DAY, WE
ARE EXPECTING THE LOWER CLOUD BASES TO RISE AND SOME VFR
STRATOCUMULUS MAY LINGER FOR AWHILE. OTHERWISE, MID TO HIGH LEVEL
MOISTURE WILL BE AROUND ESPECIALLY CLOSER TO THE COAST ONE GETS. A
WEST TO NORTHWEST WIND INCREASED BEHIND THE FRONTAL PASSAGE AT MOST
TERMINALS WITH SOME GUSTS. SOME GUSTS WILL CONTINUE AS COLDER AIR
GRADUALLY SETTLES EASTWARD AND THE PRESSURE GRADIENT TIGHTENS UP A
BIT. AS HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA AND LOW
PRESSURE TRACKS ACROSS THE SOUTHERN STATES, OUR SURFACE WINDS WILL
BE SHIFTING FROM THE NORTHWEST TO THE NORTHEAST DURING THE DAY TODAY.

FOR TONIGHT, A NORTHEASTERLY FLOW IS EXPECTED TO DOMINATE AS WE
AWAIT FOR A STORM SYSTEM TO TRACK NORTHEASTWARD FROM THE
SOUTHEASTERN UNITED STATES. THE NORTHEASTERLY FLOW WILL GUST AT
TIMES AND WILL ALSO DELIVER COLDER AND DRIER AIR WITH TIME. THE
DRIER AIR WILL NOT LAST REAL LONG AS MOISTURE /INITIALLY IN THE FORM
OF THICKENING AND LOWER CLOUDS/ IS FORECAST TO SURGE NORTHWARD LATER
TONIGHT AND THE FIRST HALF OF SUNDAY. THERE ARE SOME TIMING
DIFFERENCES ON WHEN EXACTLY THE PRECIPITATION BEGINS. THE PROBLEM IS
THAT AS THE MOISTURE IS MOVING NORTHWARD, OUR AIR MASS WILL BE
COOLING. THIS WILL LEAD TO A MIXED PRECIPITATION EVENT FOR NEARLY
ALL THE TERMINALS, HOWEVER THIS FIRST EVENT LOOKS TO BE THE LIGHTER
OF THE TWO. FOR KACY AND KMIV, WE INDICATED SOME WINTRY
PRECIPITATION ARRIVING THIS EVENING HOWEVER CONFIDENCE IS NOT HIGH
REGARDING THE START TIME. WE MAY HAVE TO START IT AS MORE RAIN THEN
TRANSITION TO MIXING WITH SLEET. THE OTHER TERMINALS IT MAY START
AROUND 06Z OR SHORTLY THEREAFTER AND THIS WILL BE REVISITED WITH THE
12Z TAF ISSUANCE. FOR THE 30-HOUR KPHL TAF HOWEVER WE DID INDICATE
SOME WINTRY PRECIPITATION ARRIVING AROUND 08Z. FOR KTTN TO THE KPHL
METRO AREA TERMINALS, SOME RAIN MAY START BUT THEN A TRANSITION TO
SOME SLEET /WITH PERHAPS SOME SNOW/ IS EXPECTED. WE MAY HAVE MORE
SLEET WITH THIS BUT IT WILL ULTIMATELY DEPEND ON THE THERMAL PROFILE
OF THE ATMOSPHERE. FOR KABE AND KRDG, PROBABLY JUST SOME SNOW
PERHAPS MIXED WITH SLEET HOWEVER IT LOOKS LIKE THERE WILL BE LESS
TOTAL MOISTURE THAT FAR WEST.

OUTLOOK...
THIS FIRST SYSTEM PULLS AWAY DURING THE AFTERNOON ON SUNDAY, BUT
SOME LIGHT INTERMITTENT PRECIPITATION MAY OCCUR INCLUDING A BIT OF
DRIZZLE. STORM NUMBER TWO DEVELOPS TO OUR SOUTH AND RIDES
NORTHEASTWARD ALONG A FRONTAL BOUNDARY FOR SUNDAY NIGHT AND MONDAY.
THIS STORM LOOKS TO BE COLDER WITH MORE MOISTURE. THERE IS THE
POTENTIAL FOR A SIGNIFICANT WINTER STORM TO IMPACT ALL TERMINALS
ALTHOUGH THERE MAY BE LESS PRECIPITATION AT KRDG AND KABE. THE
AMOUNT OF SNOW THAT OCCURS WITH THIS STORM SYSTEM WILL DEPEND ON THE
EXACT TRACK. THERE IS THE POSSIBILITY THAT THIS STORM LINGERS FOR
AWHILE, ESPECIALLY IF WRAP-AROUND MOISTURE OCCURS INTO MONDAY NIGHT.
THE STORM SYSTEM LOOKS TO FINALLY MOVE INTO THE CANADIAN MARITIMES
TUESDAY WITH A GUSTY NORTHWESTERLY FLOW ACROSS OUR AREA. GRADUALLY
HIGH PRESSURE BUILDS IN FOR WEDNESDAY, ALLOWING THE WINDS TO
DIMINISH.

&&

.MARINE...
THE FRONTAL PASSAGE HAS MADE IT THROUGH THE WATERS AND COLDER AIR
WILL GRADUALLY BUILD ACROSS THE AREA DURING THE COURSE OF TODAY.
WHILE THERE MAY BE A BIT OF A LULL IN THE WINDS AND SEAS, CONDITIONS
WILL DETERIORATE TONIGHT AS A STORM SYSTEM SLIDES NORTHEASTWARD
ALONG THE FRONTAL BOUNDARY AND COMBINES WITH A LARGE SURFACE HIGH TO
OUR NORTHWEST. THIS WILL ALLOW THE WINDS TO SHIFT FROM THE NORTHWEST
TO THE NORTH AND NORTHEAST TODAY, THEN INCREASE TONIGHT AS THE
PRESSURE GRADIENT TIGHTENS UP. THE FORECAST SOUNDINGS CONTINUE TO
INDICATE ADVISORY GUSTS AS SOME CAA OCCURS BENEATH A MILDER LAYER.
AS THE STORM GOES BY TO OUR EAST ON SUNDAY THE LOW-LEVEL WIND FIELD
MAY INCREASE JUST ENOUGH TO ALLOW SOME GALE FORCE GUSTS TO OCCUR. IT
LOOKS LIKE THERE WILL BE A BETTER CHC OF HAVING GALE FORCE WINDS
STARTING SUNDAY EVENING AS A SECONDARY STORM DEVELOPS AND TRACKS
NORTH-NORTHEASTWARD. THIS STORM IS EXPECTED TO BE THE STRONGER OF
THE TWO AND COLDER AIR SHOULD BE IN PLACE. THIS THERMAL PROFILE
COUPLED WITH THE STRONGER WIND FIELD WILL PRODUCE MORE EFFICIENT
DOWNWARD TRANSFER OF THE STRONGER WINDS ABOVE THE SURFACE. THE
PREVIOUS FORECAST HAD THIS ALREADY INDICATED AND WE WILL CONTINUE.

AS A RESULT, WE MAINTAINED THE SMALL CRAFT ADVISORY FOR THE OCEAN
ZONES UNTIL 23Z SUNDAY. WE DID NOT EXTEND IT BECAUSE GALE FORCE
WINDS LOOK LIKE A GOOD BET STARTING SUNDAY EVENING. WE THOUGHT ABOUT
ISSUING A GALE WATCH HOWEVER AFTER COLLABORATING WITH WFOS OKX AND
AKQ, WE FIGURED TO HOLD OFF FOR NOW AND JUST HAVE ONE HEADLINE. WIND
GUSTS TO 40 KNOTS WILL CONTINUE TO BE ADVERTISED IN THE FORECAST
STARTING SUNDAY NIGHT. BASED ON THE TIGHTENING PRESSURE GRADIENT AND
THE STRENGTHENING NORTHEASTERLY FLOW ESPECIALLY TONIGHT, WE ISSUED A
SMALL CRAFT ADVISORY FOR DELAWARE BAY STARTING AT 03Z TONIGHT AND
CONTINUING THROUGH 23Z SUNDAY. GALE FORCE WINDS LOOK TO OCCUR HERE
AS WELL STARTING SUNDAY NIGHT. THE STORM WILL THEN TRACK INTO THE
CANADIAN MARITIMES MONDAY NIGHT, ALLOWING THE WINDS ACROSS OUR AREA
TO BACK TO THE NORTH AND NORTHWEST. AS HIGH PRESSURE PUSHES IN FROM
THE WEST TUESDAY. THE PRESSURE GRADIENT WILL SLOWLY DECREASE
ALLOWING THE WINDS TO GRADUALLY DIMINISH. HIGH PRESSURE THEN LOOKS
TO SLIDE JUST TO OUR SOUTH ON WEDNESDAY WITH A FURTHER WEAKENING OF
THE SURFACE WINDS.

&&

.TIDES/COASTAL FLOODING...
A NORTH TO NORTHEAST WIND WILL DEVELOP DURING THE COURSE OF TODAY,
AND BE PROLONGED THROUGH SUNDAY NIGHT BEFORE GRADUALLY BACKING TO
THE NORTHWEST MONDAY AND MONDAY NIGHT. THE INCREASING NORTH TO
NORTHEAST FETCH IS EXPECTED TO ALLOW TIDAL DEPARTURES TO INCREASE TO
1.5 TO 2.0 FEET ABOVE NORMAL. HOWEVER, SINCE WE WILL BE ABOUT HALF
WAY BETWEEN THE NEW MOON AND FULL MOON, WE WILL NEED LARGER
DEPARTURES THAN THESE TO CAUSE TIDAL FLOODING. THE LATEST STORM
SURGE GUIDANCE INDICATES THAT THIS IS POSSIBLE GIVEN THE PROLONGED
NATURE OF THE NORTHEAST WINDS. THIS WILL CONTINUE TO BE MONITORED IN
THE EVENT THAT HEADLINES ARE NEEDED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
     FOR PAZ067>071.
NJ...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
     FOR NJZ001-007>010-012>027.
DE...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
     FOR DEZ001>004.
MD...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
     FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM EST
     SUNDAY FOR ANZ430-431.

&&

SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...GORSE
TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Feb 27, 10:30 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EST FRI FEB 27 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-281100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1030 PM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA
AND NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORM SYSTEM TRACKING TO OUR SOUTH AND EAST SATURDAY NIGHT AND
SUNDAY SHOULD PRODUCE A ROUND OF WINTRY PRECIPITATION, ESPECIALLY
FOR LOCATIONS AWAY FROM THE COAST. THERE REMAINS UNCERTAINTY
REGARDING THE PRECIPITATION AMOUNTS AND THE EXACT TRACK OF THE
SYSTEM, HOWEVER A MIXED PRECIPITATION EVENT LOOKS TO AFFECT PARTS
OF THE AREA SATURDAY NIGHT AND SUNDAY.

A SECONDARY STORM MAY DEVELOP AND TRACK OFF THE COAST DURING THE
MONDAY TIME FRAME, POTENTIALLY BRINGING A PERIOD OF FROZEN
PRECIPITATION TO THE AREA. CHECK THE LATEST FORECASTS ISSUED BY
THE NATIONAL WEATHER SERVICE AS THE DETAILS BECOME MORE CLEAR WITH
TIME REGARDING BOTH OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-281100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1030 PM EST FRI FEB 27 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-281100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1030 PM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 3:33 PM ESTGale WatchPHI12 hr

Nearby

Winter Storm Watches in New Jersey, 2009Winter Storm Watches in Maryland, 2009Winter Storm Watches in Delaware, 2009Every winter storm watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.